REAL

Items where Author is "Aissani, Khalida"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Aissani, Khalida and Benchohra, M. and Darwish, Mohamed (2014) Controllability of fractional order integro-differential inclusions with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (52). pp. 1-18. ISSN 1417-3875

This list was generated on Wed Apr 26 23:17:36 2017 CEST.